# SDR DHL2002807511

- Difficulty date: March 21, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726925011
- Part serial: ACB535
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID-WING FLAP ACTUATOR LINK CRACKED.  REMOVED AND REPLACED LEFT MID WING FLAP ACTUATOR IAW MM 27-51-9 PG 401, OP'S AND LEAK CHECKS.
